Tuesday, October 6, 2009

A Week Since Chemo

Thanks to Ativan, I had another great sleep. I didn’t even wake up feeling groggy as I have in the past. Anyways, I won’t be taking anymore this cycle. I try to keep the usage to about two or three pills per three week cycle. I don’t want to get used to them and render them ineffective.

One of the other side effects of chemo that I’ve always experienced is these little white pimples on my nose and “T” area of my face. I usually get about 10 or more of them and boy are they ever itchy. Sometimes they are so itchy; I’ve woken up in the middle of the night. When I squeeze them ... they bleed like crazy. This time, I only had three and they didn’t really bleed too badly at all. Speaking of bleeding, I have had only had one nose bleed, tho when I blow my nose ... there is always some blood in the mucus. That should taper off in a few days.

This cycle has been one of the easiest to date. I’m not quite sure why but the side effects from the chemo can vary so much. I just wish I could figure out what I did right in this cycle to ensure that all future ones are like this one.

In a short while, I’m off to the clinic for my PICC dressing change and later this evening to my class at the college. Next week I have a 10-12 page paper due ... I’m more than half done so far.

7 comments:

Sara Williams said...

I am so glad it has been an easier one for you, you deserve a break xx

sherry ♥ lee said...

That's wonderful that you are still feeling well at this point in your chemo cycle...wouldn't it be wonderful if we could know "why" that happens and then bottle it for future reference!!

Well done on being more than half done on your paper. You are inspiring in so many ways Daria!

TNBCAmazon said...

Hi Daria,

I'm so happy to hear this cycle has been pretty tolerable for you. You really deserve -- and needed -- a break, and I am glad it materialized.

Sleeping well makes a pretty big difference, too, doesn't it?

Congratulations on being halfway done with your paper. It is so awesome that you have the passion to take this class and work so hard for it. I am sure you'll finish the other half in due time.

You know, you really *are* an inspiration...

I hope your future cycles will be as tolerable as this one!

Anonymous said...

Hey Daria!

I am so glad to hear this chemo cycle is going better! I will keep praying that it is doing its job and that the chemo will soon be behind you!

Kerry Osborne

Bethany said...

So happy you are getting some good sleep. I take Ativan almost every night to help me sleep. You are correct to think about long term usage. I find that the longer I'm on it, the more I need to get the same effect. But it helps me sleep so I just tell my doc when I need a little more. Maybe you could try talking to your doctor so you can take it as often as you need it. Just a thought. Blessings,Bethany

Barry said...

I'm relieved to find you sleeping well and copying better with this cycle.

Good luck with your paper.

Renee said...

Glad you slept well dear friend.

Daria going to the funeral home, I must admit at the part where I said I am doing this for myself I felt choked, but that is okay.

Everytime after no big deal.

Love Renee xoxo